# SDR UALA2013031401535

- Difficulty date: March 14, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 72,442 hours, 26,721 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141N5160
- Condition: Corroded
- Location: Bs 333-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL BS 333-344 RBL 56 IS CORRODED ON TOP AND LOWER SURFACE.   FOUND CORROSION TO BE 110%.   REMOVED AND INSTALLED NEW INTERCOSTAL  PER DWG 141N5160 & SRM 51-40-02&51-40-05.  MAJOR REPAIR.
